HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 6


:
SearchDetail


1 

1 On a special arrangement of spheres / Maehara, Hiroshi,Tokushige, Norihide -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2006 Ryukyu mathematical journal Vol.19 p.15-24 紀要論文
2 Approximation Processes of Bernstein-type Operators / Nishishiraho, Toshihiko -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2006 Ryukyu mathematical journal Vol.19 p.25-36 紀要論文
3 K-theory of multi-amalgams of C^∗-algebras with retractions / Sudo, Takahiro -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2006 Ryukyu mathematical journal Vol.19 p.37-96 紀要論文
4 Gauss Sums Related to the Hilbert Symbol / Suzuki, Toshiaki -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2006 Ryukyu mathematical journal Vol.19 p.105-128 紀要論文
5 De Finétti's Theorem For σ-finite Measures on $ {\Bbb R} ^infty$ \ ${0}$ / Yamauchi, Kana,Yamazato, Makoto -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2006 Ryukyu mathematical journal Vol.19 p.129-136 紀要論文
6 On Quasicharacters Associated to Distinguished Metaplectic Forms / Suzuki, Toshiaki -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2006 Ryukyu mathematical journal Vol.19 p.97-104 紀要論文

1